# SDR COEA2024110631759

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N759FX
- Make and model: Textrn 408
- Aircraft serial: 0015
- Aircraft time: 376 hours, 474 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Closeout Panel
- Part number: 783110223
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DETAILED VISUAL INSPECTION OF THE UPPER VERTICAL STABILIZER INNER AND EXTERIOR STRUCTURE A CRACK WAS FOUND ON THE VERTICAL STABILIZER CLOSEOUT PANEL LH FASTENER HOLE JUST AFT OF FWD ATTACHMENT POINTS. CRACK ON THE VERTICAL STABILIZER CLOSEOUT PANEL LH FASTENER HOLE JUST AFT OF FWD ATTACHMENT POINTS.   REPLACED WITH NEW PER TEXTRON AVIATION 408 SRM 51-40-05 REV. 4.
